Bibliography - WASSERMAN, Arthur G.

 

2016

On the rank of a product of manifolds (with Francisco-Javier Turiel), arXiv:1604.08150 [math.DS]

2015
 

Nonexistence of shrinkers for the harmonic map flow in higher dimensions(with Piotr Bizon«); Int. Math. Res. Not. IMRN 2015, no. 17, 7757–7762.

2010

Remark on the absence of self-similar solutions in a 4+1vacuum gravitational collapse (with Piotr Bizoń); Classical Quantum Gravity 27 (2010), no. 12, 12001, 3 pp.

 

Self-similar solutions of the cubic wave equation (with Piotr Bizoń,  Peter Breitenlohner  and Dieter Maison );  Nonlinearity 23 (2010), no. 2, 225–236.

2007

Self-similar solutions of semilinear wave equations with a focusing nonlinearity. (with Piotr Bizoń and Dieter Maison ); Nonlinearity 20 (2007), no. 9, 2061–2074

2004

Periodic self-similar wave maps coupled to gravity (with Piotr Bizoń and Sebastian Szybka); Phys. Rev. D(3) 69 (2004), no. 6, 064014, 6 pp.

A note on the non-existence of σ-model solitons in the 2+1  dimensional AdS gravity (with Piotr Bizoń); gr-qc/0411001

2003

Periodic  self–similar wave maps coupled to gravity (with (with Piotr Bizoń and Sebastian Scybka), gr-qc/0310038

2002

On the existence of self-similar spherically symmetric wave maps coupled to gravity (with Piotr Bizoń); gr-qc/0201046

Equivariant characteristic numbers revisited, Proceedings of the International Conference in honor of Chung–Nim Lee's retirement, Pohang Korea, 2002.

2000

On existence of mini-boson stars, (with Piotr Bizon«), gr-qc /0002034, Comm. Math. Phys. 215, 357-373 (2000).

Solutions of the spherically symmetric SU(2) Einstein—Yang—Mills equations defined in the far field, gr-qc/0003046, J. Math. Phys. 41 (2000), no. 10, 6930–6936.

Self-similar spherically symmetric wave maps coupled to gravity, (with Piotr Bizon'), gr-qc/0006034, Phys.Rev. D62 (2000) 084031-1 to 084031-7.

Boson stars-proof of existence, (with Piotr Bizon'), Proceedings of the Marcel Grossmann conference on general relativity Rome 2000.

1999

Extending algebraic actions, Revista Matematica Complutense ,vol 12 (2) 1999.

Relations among characteristic classes and fixed points I, the recognition principle, Topology and its applications Vol 107 (2000) 245-257.

Colored black-holes (with J. Smoller), J. Partial Differential Equations 11 (1998), no. 1, 39-45. 1999

1998

Extendability of solutions of the Einstein/Yang-Mills equations, (with J. Smoller), Comm. Math. Phys 194, 707-7032.

1997

Simplifying group actions, Topology and its Applications 75 (1997) 13-31.

Reissner-Nordstršm-like Solutions of the Einstein/Yang-Mills Equations (with Joel Smoller), J. Math. Physics, 38, 1997, 6522-6559.

Particle-like solutions of the Einstein/Yang-Mills Equations (with Joel Smoller), AMS/IP Studies in Advanced Mathematics, Vol. 3, 1997, 377-391.

Extendability of solutions of the EYM equations, (with J. Smoller), gr-qc/9706039.